| Catalog Number |
320-42-13 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Approximately 2 year(s), 2 month(s) and 16 day(s) post-operative of a revised left rtsa, it was reported via clinical study that the patient experienced another disassociation of polyethylene.Additional notes indicate patient fell and disassociated poly.In an earlier reported event ((b)(4)), the patient experienced disassociation of polyethylene resulting from a fall that was resolved by revision.The patient underwent a standard reverse with preserve stem revision with the reported removal of the humeral liner, glenosphere, and glenosphere locking screw.The outcome of this event is considered resolved and the clinical report indicates that this event is definitely related to the device(s) and/or to the procedure.
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-08-42 - glenosphere exp 42mm +4mm offset: (b)(6); 300-30-09 - equinoxe preserve stem 9mm: (b)(6); 320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6); 320-15-07 - sup/post aug plate, l rs glenoid baseplate: (b)(6).
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: a, b, d, e the revision reported was likely the result of disassembly between the humeral liner and humeral tray.The disassembly may have been due to the patient experiencing a fall which likely resulted in a large impact force concentrated near the affected shoulder.However, this cannot be confirmed and potential contributions from patient conditions, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that this device did not cause or contribute to the reported event.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.